Graphical comparison of multivariate nonparametric location tests for restricted alternatives

Vock, Michael (2006). Graphical comparison of multivariate nonparametric location tests for restricted alternatives. Statistics & probability letters, 76(14), pp. 1529-1535. Amsterdam: North-Holland 10.1016/j.spl.2006.03.014

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Vock, Michael Peter

ISSN:

0167-7152

Publisher:

North-Holland

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:47

Last Modified:

14 Jul 2016 13:15

Publisher DOI:

10.1016/j.spl.2006.03.014

Web of Science ID:

000238991100015

URI:

https://boris.unibe.ch/id/eprint/19447 (FactScience: 2134)

Actions (login required)

Edit item Edit item
Provide Feedback